# SDR FDEA201109073742

- Difficulty date: September 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1665 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1665 BETWEEN S27-28R,  PROTRUDING DENT.  DENT FOUND OUT OF LIMITS IAW SRM  53-00-01 FIG. 101  DET. III, REPAIRED  IAWSRM 53-00-01 FIG. 201 REPAIR 16    CLASS B REPAIR MAJOR.
